# SDR DBCA2010060900025

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N426PE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5046
- Aircraft time: 8,561 hours, 5,132 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Part number: 21EN96
- Condition: Out Of Rig
- Location: Thrust Reverser
- Part time: 8,561 hours, 5,132 cycles
- Component: Thrust Reverser, Stbros
- Component part number: 22850200139
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PRE-DEPARTURE CHECKS OF THE THRUST REVERSERS THE RIGHT T/R "UNLOCK" ANNUNCIATOR WOULD NOT EXTINGUISH.  CREW RETURNED TO FBO.  INSPECTED T/R; NO OBVIOUS DEFECTS NOTED.  PINNED T/R AND DEFERRED PER MEL.  UPON RETURN TO MKE STERLING MAINTENANCE INSPECTED T/R.  FOUND STOW LIMIT SWITCH OUT OF RIG.  RIGGED STOW LIMIT SWITCH.  OPERATIONS CHECKED GOOD.
